# SDR SWI202408230701

- Difficulty date: May 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 48,459 hours, 31,554 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE LOCATED ON FS1144.00 AT STR9 (R/H)     (C-CHECK RO 8/22/2024)    REPAIRED DAMAGE ON FS1144.00 AT STR9 (R/H) IAW REO 670-53-61-2296 REV-- DATE 2024-08-07, CRJ700 SRM 53-61-06, 51-40-11, 51-21-11, 51-25-06, 51-25-16, 51-42-06, AMM 29-11-11, 20-70-00,REO 670-53-61-2296 REV P1 DATE 2024-06-14, USED TOOL CALIPER ID AV-7803 DUE JAN-2025NDT PERFORMED BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT# S062624-1 PO# 172794 DATE INSPECTION 26-JUN-2024, SEE REPORT FOR DETAILS.TOOL USED: DIGITAL CALIPER TOOL ID# AV-7803 CAL DUE:JAN2025
